# SDR IPXA0661945

- Difficulty date: August 5, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 28,099 hours, 8,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587680
- Condition: Damaged
- Location: Bs 540-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 540 TO 654+22 RBL 55" TO RBL 77" FLOOR PANEL FOUND 2 DAMAGED AND 9 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G & INSTALLED IAW AMM 53-01-01.
